# SDR MZZA97149

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER DELAMINATED TOP SIDE INBOARD END APPROXIMATELY 3 INCHES BY 4 INCHES.  REMOVED NR 10 SPOILER REPAIRED PER SRM 57-40-6 AND REPLACED PER 27-61-41.  OPERATIONAL CHECK GOOD.  (X)
